MathSciNet Relay Station
MathSciNet bibliographic data
MR524312 (80f:54011) 54C60 (54D20)
Joseph, James E. Multifunctions and cluster sets. Proc. Amer. Math. Soc. 74 (1979), no. 2, 329–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement